On the modelling of flows in an inhomogeneous mantle with the boundary layer
Doklady Akademii Nauk, Tome 306 (1989) no. 4, pp. 840-843
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_306_4_a16,
author = {V. P. Myasnikov and V. E. Fadeev},
title = {On the modelling of flows in an inhomogeneous mantle with the boundary layer},
journal = {Doklady Akademii Nauk},
pages = {840--843},
year = {1989},
volume = {306},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_306_4_a16/}
}
V. P. Myasnikov; V. E. Fadeev. On the modelling of flows in an inhomogeneous mantle with the boundary layer. Doklady Akademii Nauk, Tome 306 (1989) no. 4, pp. 840-843. http://geodesic.mathdoc.fr/item/DAN_1989_306_4_a16/